# SDR FDEA201112105238

- Difficulty date: December 10, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 52,062 hours, 22,824 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 14, BS 345-377 SEAT TRACK FOUND CORRODED.  SEAT TRACK REPLACED IAW SRM 51-40-02 AND 53-10-52.
